# SDR AWXA200400759

- Difficulty date: June 19, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 55,751 hours, 35,017 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 659187911
- Condition: Damaged
- Location: Keelbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DURING C-17 CHECK FOUND 103 LOOSE RIVETS ON BOTH SIDES OF LOWER KEEL BEAM SKIN PANEL BETWEEN BS 663 AND BS 727.  MAINTENANCE REMOVED DAMAGED LOWER KEEL BEAM SKIN PANEL FROM BS 661.75 TO BS 727; FABRICATED A NEW REPLACEMENT KEEL BEAM SKIN PANEL;  INSTALLED REPAIR PART IAW AWA E.R. 03-5310-02085-JS1.
